# SDR DALA2019070104094

- Difficulty date: June 30, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 120,763 hours, 21,799 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC INSPECTION, RIGHT WING LEADING EDGE SLAT #3 AFT OF. LUBRICATION ACE DOOR MISSING. INSTALLED RT WING #3 L/E SLAT MECHANISM LUBRICATION ACCESS DOOR. MCO/PLAC REMOVED. (LP 4212496)
